The limit distributions of likelihood ratio and cumulative sum tests for a change in a binomial probability

Horvath, Lajos, Horváth, Lajos . Journal of Multivariate Analysis 1989. 31 :148-159

Locate this article in:

Bibtex

@article{CIS-88038,
  Author = {Horvath, Lajos and Horváth, Lajos},
  Title = {The limit distributions of likelihood ratio and cumulative sum tests for a change in a binomial probability},
  Journal = {Journal of Multivariate Analysis},
  Volume = {31},
  Year = {1989},
  Pages = {148--159},
  Keywords = {Extreme value distribution, Change point, Brownian bridge}
}

Similar articles